Translator Disclaimer
2010 On free discrete subgroups of $\mathrm{Diff}(I)$
Azer Akhmedov
Algebr. Geom. Topol. 10(4): 2409-2418 (2010). DOI: 10.2140/agt.2010.10.2409

Abstract

We prove that the free group F2 admits a faithful discrete representation into Diff+1[0,1]. We also prove that F2 admits a faithful discrete representation of bi-Lipschitz class into Homeo+[0,1]. Some properties of these representations are studied.

Citation

Download Citation

Azer Akhmedov. "On free discrete subgroups of $\mathrm{Diff}(I)$." Algebr. Geom. Topol. 10 (4) 2409 - 2418, 2010. https://doi.org/10.2140/agt.2010.10.2409

Information

Received: 26 April 2010; Revised: 14 September 2010; Accepted: 15 September 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 07274348
MathSciNet: MR2748336
Digital Object Identifier: 10.2140/agt.2010.10.2409

Subjects:
Primary: 37E05
Secondary: 20F65

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.10 • No. 4 • 2010
MSP
Back to Top